# SDR 07FDEA00262

- Difficulty date: February 3, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 34,720 hours, 12,755 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD BLEND OUT REPAIR ON RT OUTER WING AT PANEL 3, BOTTOM SKIN, CLOSED TO RIB 28 ON REAR SPAR REPAIR WAS PERFORMED BY BLEND OUT THE CORROSION WITH CAL EO AB 6-57-00-0001 AND APPROVED BY RAS/BAE/0573/2002 ISS. A
